Alert archive / Arkansas / Special Weather Statements in 2017

Special Weather Statement, NWS Little Rock, AR

April 29, 20174 counties in Arkansas

NWS Little Rock, AR issued this special weather statement at Apr 29, 2017, 7:21 PM CDT for 4 counties in Arkansas. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2017, 7:21 PM CDT (00:21 UTC)
Expired
Apr 29, 2017, 8:15 PM CDT
In force
54 min
Issued by
NWS Little Rock, AR

Counties Clark County, AR, Hot Spring County, AR, Montgomery County, AR, Pike County, AR

The radar

The Little Rock radar (KLZK), 138 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 8:20 PM CDTTSTM WND DMGMount Ida, ARNUMEROUS TREES WERE BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 0.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1748 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1748 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
454 m²/s²
Significant tornado parameter
3.0
Supercell composite
19.0

Open this sounding in Storm Lab

The text

As transmitted.

961 
WWUS84 KLZK 300021
SPSLZK

Special Weather Statement
National Weather Service Little Rock AR
721 PM CDT SAT APR 29 2017
 
ARZ041-042-052>054-300115-
Hot Spring AR-Pike AR-Clark AR-Garland AR-Montgomery AR-
721 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLARK...PIKE...
SOUTHWESTERN GARLAND...CENTRAL HOT SPRING AND EASTERN MONTGOMERY
COUNTIES UNTIL 815 PM CDT...

At 720 PM CDT, Doppler radar was tracking a cluster of strong 
thunderstorms  near Narrows Dam to 6 miles south of Okolona.
Movement was northeast at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Hot Springs...                    Arkadelphia...
Murfreesboro...                   Mount Ida...
Glenwood...                       Amity...
Caddo Valley...                   Norman...
Okolona...                        Daisy...
Gum Springs in Clark County...    Daisy State Park...
Crater Of Diamonds State Park...  Narrows Dam...
Meyers...                         Lofton...
Rockwell...                       DeGray Lake State Park...
Mauldin...                        Piney in Garland County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3474 9363 3474 9355 3437 9286 3383 9326
      3385 9330 3389 9330 3396 9337 3396 9348
      3394 9352 3396 9362 3400 9373 3401 9382
      3418 9382 3419 9387
TIME...MOT...LOC 0020Z 205DEG 36KT 3416 9379 3391 9332 

$$

Brown

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at Apr 29, 3:12 PM CDT, 4 hours 9 minutes earlier.

Area forecast discussion, Apr 29, 3:12 PM CDT, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
312 PM CDT Sat Apr 29 2017

.SHORT TERM...Tonight Through Sunday

Surface low pressure was anchored over north central Texas this
afternoon, with a stationary boundary stretching northeast into
eastern Oklahoma and northwestern Arkansas. Ascent across this
region has led to a dramatic increase in convection this
afternoon, with numerous showers and thunderstorms noted across
western, northwestern, and even north central Arkansas. Observed
rainfall rates have been in the 1.50 inch per hour range so far in
the heavier bands, with Highfill receiving over 2 inches between
17z-19z. Flash flooding has already become a concern, with
saturated soils and heavy rains leading to several water rescues
in the Fayetteville and Rogers areas already today.

Widespread 2-4 inch accumulations still appear likely across
central and northern Arkansas through the remainder of today and
tonight. This initial push of convection will be followed by a
second round later tonight as stronger forcing for ascent moves in
ahead of the upper low that will be approaching. As such, locally
heavier amounts will not be out of the question. Storm motions,
whether this afternoon, or with the cold front later tonight, will
be roughly parallel to the lines of convection so training cells
and resultant flash flooding will be an issue. Models are still
insistent on a PWAT plume of roughly 2" along the cold front later
tonight. In addition to northern Arkansas, suspect there will be
a considerable flash flooding threat in southern and southeastern
Arkansas tonight along the cold front as it moves through.

The other concern will be severe storms. The special release 18z
sounding shows and uncapped environment with considerable CAPE in
place, on the order of 3,700 J/kg. Any storms that do develop this
afternoon and evening will certainly have plenty of instability
to work with. The limiting factor will be shear as it pertains to
organized convection. Thus through this evening large hail and
damaging winds will be the primary threat in addition to flash
flooding. While shear isn't the best this afternoon, it will
improve this evening and tonight ahead of the cold front as the
low level jet kicks in. Model soundings suggest convection for
central and southern Arkansas will still be surface-based, so the
threat of severe storms will remain well into the evening and
overnight hours.

By daybreak Sunday morning, the cold front will be in central to
eastern Arkansas and working its way eastward. Some convection
will lag the front but the risk of any strong to severe storms
will be nearly over with by daybreak I believe.

&&

.LONG TERM...Sunday night Through Saturday

On Sunday night, the cold front will be moving south and east of the
area, with cooler air moving in behind it. As the closed upper low
passes north of the area, there will be some wraparound cloud cover
but this should clear out Monday, with the beginning of the week
being fairly pleasant.

Speaking of the front, as it hits nearly parallel upper flow to the
south of the state, it will stall out. As an upper trough digs down
into the Rockies, the flow will amplify again, and this will push
the boundary back to the north as a warm front around Tuesday. The
front looks to stall out somewhere over Arkansas, with several waves
moving through and interacting with it. This will make showers and
thunderstorms a good possibility through the end of the week.

By late in the week, surface low pressure will form along the front,
which will give it momentum. Of course, it looks like there will be
a cutoff upper low dropping down into the southern plains into
possibly the Arklatex region which would also give it a push.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     68  71  47  71 /  90  90  10   0
Camden AR         62  70  47  77 / 100  50  10   0
Harrison AR       63  65  42  67 /  90  50  10  10
Hot Springs AR    62  67  47  74 /  90  40  10   0
Little Rock   AR  68  71  48  74 / 100  70  10   0
Monticello AR     69  71  51  76 /  90  90  10   0
Mount Ida AR      60  65  45  74 / 100  30  10   0
Mountain Home AR  66  69  43  68 /  90  60  10  10
Newport AR        69  72  49  70 /  90  90  10   0
Pine Bluff AR     68  70  49  74 / 100  80  10   0
Russellville AR   64  68  45  73 /  90  50  10   0
Searcy AR         69  72  47  72 /  90  80  10   0
Stuttgart AR      70  71  50  73 /  90  90  10   0
&&

.LZK Watches/Warnings/Advisories...
Lake Wind Advisory until 9 PM CDT Sunday FOR Arkansas-Bradley-
Calhoun-Clark-Cleburne-Cleveland-Dallas-Desha-Drew-Faulkner-
Garland-Grant-Hot Spring-Independence-Jackson-Jefferson-Lincoln-
Lonoke-Monroe-Ouachita-Prairie-Pulaski-Saline-Sharp-White-
Woodruff.

Flash Flood Watch through Sunday evening FOR Arkansas-Baxter-
Boone-Clark-Cleburne-Conway-Dallas-Faulkner-Fulton-Garland-Grant-
Hot Spring-Independence-Izard-Jackson-Jefferson-Johnson-Logan-
Lonoke-Marion-Monroe-Montgomery-Newton-Perry-Pike-Polk-Pope-
Prairie-Pulaski-Saline-Scott-Searcy-Sharp-Stone-Van Buren-White-
Woodruff-Yell.

Flash Flood Watch from 10 PM CDT this evening through Sunday
evening FOR Bradley-Calhoun-Cleveland-Desha-Drew-Lincoln-
Ouachita.

&&

Short Term...64 / Long Term...57
Hazardous weather outlook, Apr 29, 5:05 AM CDT, 14 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
505 AM CDT Sat Apr 29 2017

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301015-
Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard-
Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway-
Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland-
Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant-
Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-
Calhoun-Bradley-Drew-
505 AM CDT Sat Apr 29 2017

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Isolated to scattered severe storms will be possible today and
tonight over much of Arkansas, as a frontal boundary and upper
level system move through the region. This morning mainly an
isolated strong to severe storm may be seen over northern
Arkansas, with damaging winds and large hail the main factors.
Later Saturday, the upper system and cold front gradually move
across Arkansas, and additional strong to severe thunderstorms
will develop later this afternoon, evening and into the overnight
hours. Damaging winds, large hail and isolated tornadoes will be
possible with the system and cold front.

Also, moisture levels will increased significantly and very heavy
rain will be seen, especially over western to northern areas of
Arkansas. A bit less over central and southern areas. Rain amounts
of 3 to 6 inches with isolated higher amounts will be possible
today and tonight over northern areas, while 1 to 3 inches with a
few isolated higher amounts will be seen over central and southern
areas. These heavy rain amounts will lead to flash and river
flooding over many parts of Arkansas. Residents need to follow the
latest statements and possible warnings during this dangerous
weather situation.

A flash flood watch is in effect for the expected heavy rain,
while winds will be elevated over mainly the eastern half of
Arkansas, and a lake wind advisory is in effect.

.DAYS TWO THROUGH SEVEN...Sunday Through Friday

A line of thunderstorms should be exiting eastern Arkansas Sunday
morning. Any severe thunderstorms will quickly weaken or move out of
the area. The main severe threats would be damaging winds or large
hail. Drier air moves into the state in the afternoon diminishing
rain chances.

The next system will arrive with a warm front Wednesday. Chances of
showers and thunderstorms are expected Tuesday night continuing into
Thursday. Severe thunderstorms are not expected with this system at
this time.

.Spotter Information Statement...

Spotter activation may be needed later today through early
Sunday. Please monitor the latest forecasts over the next couple
of days.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

59/51

In the hours before

Special weather statement, Apr 29, 6:00 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Little Rock AR
600 PM CDT SAT APR 29 2017

ARZ004-012-013-022-023-292345-
Pope AR-Marion AR-Searcy AR-Newton AR-Van Buren AR-
600 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NEWTON...SEARCY...
SOUTHERN MARION...NORTHWESTERN VAN BUREN...SOUTHEASTERN BOONE...
SOUTHWESTERN BAXTER AND NORTHEASTERN POPE COUNTIES UNTIL 645 PM
CDT...

At 600 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dugger to near Witts Spring. Movement was
northeast at 45 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Marshall...                       Marsena...
Kay...                            Evening Star...
Witts Spring...                   Duff...
Moore...                          Dabney...
Point Peter...                    Smyrna...
Maumee...                         Rush...
Lion Hill...                      Eula...
Bohannon...                       Woolum...
Imo...                            Watts...
St. Joe...                        Pindall...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3618 9246 3559 9271 3562 9305 3612 9291
      3612 9289 3614 9289 3619 9247
TIME...MOT...LOC 2300Z 218DEG 38KT 3612 9282 3574 9290

62
Special weather statement, Apr 29, 6:21 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Little Rock AR
621 PM CDT SAT APR 29 2017

ARZ047-300000-
Monroe AR-
621 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOODRUFF...SOUTHEASTERN
PRAIRIE...NORTHERN MONROE AND NORTHERN ARKANSAS COUNTIES UNTIL 700 PM
CDT...

At 621 PM CDT, Doppler radar was tracking a strong thunderstorm near
Clarendon, moving north at 50 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Brinkley...                       Clarendon...
Roe...                            Alfrey...
Allendale...                      Dobbs Landing...
Fargo...                          Aberdeen...
Dagmar WMA...                     Keevil...
Zent...                           Duncan...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3454 9128 3456 9129 3463 9142 3467 9141
      3467 9138 3476 9138 3491 9132 3491 9129
      3498 9129 3498 9124 3501 9123 3500 9115
      3492 9115 3491 9111 3478 9110
TIME...MOT...LOC 2321Z 191DEG 43KT 3466 9126

Brown
Special weather statement, Apr 29, 6:31 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Little Rock AR
631 PM CDT SAT APR 29 2017

ARZ038-041-042-052>054-300015-
Hot Spring AR-Pike AR-Clark AR-Yell AR-Garland AR-Montgomery AR-
631 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLARK...PIKE...
SOUTHWESTERN GARLAND...SOUTHEASTERN SCOTT...SOUTHWESTERN YELL...
SOUTHEASTERN POLK...WEST CENTRAL HOT SPRING AND MONTGOMERY COUNTIES
UNTIL 715 PM CDT...

At 631 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Albert Pike Recreation Area to near Narrows
Dam. Movement was north at 50 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Murfreesboro...                   Mount Ida...
Glenwood...                       Amity...
Norman...                         Oden...
Daisy...                          Daisy State Park...
Crater Of Diamonds State Park...  Narrows Dam...
Meyers...                         Lofton...
Mauldin...                        Albert Pike Recreation Area...
Muddy Creek WMA...                Mimosa...
Gravelly...                       Black Springs...
Bonnerdale...                     Story...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
western Arkansas.

LAT...LON 3471 9383 3476 9371 3499 9370 3444 9316
      3399 9369 3403 9381 3408 9383 3418 9382
      3419 9387 3435 9394
TIME...MOT...LOC 2331Z 194DEG 46KT 3435 9390 3410 9373

Brown
Special weather statement, Apr 29, 6:43 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Little Rock AR
643 PM CDT SAT APR 29 2017

ARZ031>033-044-045-300030-
Pulaski AR-White AR-Lonoke AR-Faulkner AR-Conway AR-
643 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERRY...SOUTHEASTERN
VAN BUREN...WESTERN LONOKE...NORTHEASTERN CONWAY...FAULKNER...
SOUTHWESTERN WHITE AND PULASKI COUNTIES UNTIL 730 PM CDT...

At 643 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from West Little Rock to near Ironton to Toltec
Mounds State Park. Movement was north at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Little Rock...                    North Little Rock...
Conway...                         Sherwood...
Jacksonville...                   Cabot...
West Little Rock...               Maumelle...
Downtown Little Rock...           Lonoke...
North Little Rock Airport...      Little Rock AFB...
Southwest Little Rock...          Beebe...
Greenbrier...                     Ward...
Vilonia...                        England...
Mayflower...                      Wrightsville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3449 9198 3449 9206 3476 9248 3543 9261
      3539 9248 3537 9248 3537 9243 3518 9185
TIME...MOT...LOC 2343Z 184DEG 34KT 3477 9241 3465 9224 3463 9208

62
Local storm report, Apr 29, 6:50 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
650 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     DE WITT                 34.30N 91.33W
04/29/2017                   ARKANSAS           AR   PUBLIC

            SEVERAL LARGE TREES WERE BLOWN DOWN.

&&

44
Special weather statement, Apr 29, 7:21 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Little Rock AR
721 PM CDT SAT APR 29 2017

ARZ041-042-052>054-300115-
Hot Spring AR-Pike AR-Clark AR-Garland AR-Montgomery AR-
721 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLARK...PIKE...
SOUTHWESTERN GARLAND...CENTRAL HOT SPRING AND EASTERN MONTGOMERY
COUNTIES UNTIL 815 PM CDT...

At 720 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms  near Narrows Dam to 6 miles south of Okolona.
Movement was northeast at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Hot Springs...                    Arkadelphia...
Murfreesboro...                   Mount Ida...
Glenwood...                       Amity...
Caddo Valley...                   Norman...
Okolona...                        Daisy...
Gum Springs in Clark County...    Daisy State Park...
Crater Of Diamonds State Park...  Narrows Dam...
Meyers...                         Lofton...
Rockwell...                       DeGray Lake State Park...
Mauldin...                        Piney in Garland County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3474 9363 3474 9355 3437 9286 3383 9326
      3385 9330 3389 9330 3396 9337 3396 9348
      3394 9352 3396 9362 3400 9373 3401 9382
      3418 9382 3419 9387
TIME...MOT...LOC 0020Z 205DEG 36KT 3416 9379 3391 9332

Brown

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:13 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Lonoke, Pulaski, White47 min
Apr 29, 7:25 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Saline22 min
Apr 29, 7:34 PM CDTSpecial Weather StatementLZKYell41 min
Apr 29, 7:45 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike45 min
Apr 29, 7:50 PM CDTSpecial Weather StatementLZKSaline40 min
Apr 29, 7:57 PM CDTSpecial Weather StatementLZKCleburne, Stone48 min
Apr 29, 8:06 PM CDTSevere Thunderstorm WarningLZKGrant, Pulaski, Saline24 min
Apr 29, 8:17 PM CDTSpecial Weather StatementLZKArkansas, Monroe28 min
Apr 29, 8:24 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Saline51 min
Apr 29, 8:27 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Yell48 min
Apr 29, 8:27 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski, Saline48 min
Apr 29, 8:52 PM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie23 min
Apr 29, 8:58 PM CDTFlash Flood WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more3 hr
Apr 29, 8:59 PM CDTSevere Thunderstorm WarningLZKConway, Garland, Perry, Pope, Saline, Yell46 min
Apr 29, 9:10 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, White, Woodruff50 min
Apr 29, 9:15 PM CDTSpecial Weather StatementLZKMontgomery, Polk, Scott45 min
Apr 29, 9:24 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott31 min
Apr 29, 9:31 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Van Buren44 min
Apr 29, 9:36 PM CDTSpecial Weather StatementLZKWhite39 min
Apr 29, 9:41 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk and 1 more49 min
Apr 29, 9:46 PM CDTTornado WarningLZKCleburne, Conway, Faulkner, Van Buren18 min
Apr 29, 9:51 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White39 min
Apr 29, 9:58 PM CDTSpecial Weather StatementLZKWoodruff47 min
Apr 29, 10:10 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Van Buren, White50 min
Apr 29, 10:14 PM CDTTornado WarningLZKGarland, Montgomery, Perry, Yell31 min
Apr 29, 10:24 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White24 min
Apr 29, 10:27 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Hot Spring, Perry, Pope and 3 more48 min
Apr 29, 10:51 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White24 min
Apr 29, 11:01 PM CDTSpecial Weather StatementLZKIndependence44 min
Apr 29, 11:05 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring40 min
Apr 29, 11:11 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White34 min
Apr 29, 11:13 PM CDTFlash Flood WarningLZKConway, Faulkner, Perry, Pulaski, Saline3 hr
Apr 29, 11:13 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Lonoke, Perry, Pulaski and 3 more47 min
Apr 29, 11:37 PM CDTSevere Thunderstorm WarningLZKLonoke, White38 min
Apr 29, 11:55 PM CDTFlash Flood WarningLZKCleburne, Faulkner, Independence, Jackson, White3 hr
Apr 29, 11:56 PM CDTSpecial Weather StatementLZKLonoke, Pulaski, White49 min
Apr 30, 12:07 AM CDTAreal Flood WarningLZKBaxter, Boone, Fulton, Marion, Newton, Searcy9 hr
Apr 30, 12:07 AM CDTSpecial Weather StatementLZKJackson23 min
Apr 30, 12:09 AM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White51 min
Apr 30, 12:14 AM CDTFlash Flood WarningLZKFaulkner, Lonoke, Pulaski, Saline, White3 hr
Apr 30, 12:16 AM CDTAreal Flood WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more6 hr
Apr 30, 12:35 AM CDTTornado WarningLZKWhite, Woodruff25 min
Apr 30, 12:56 AM CDTTornado WarningLZKJackson, White, Woodruff23 min
Apr 30, 1:06 AM CDTSevere Thunderstorm WarningLZKJackson, Prairie, Woodruff39 min
Apr 30, 1:58 AM CDTSpecial Weather StatementLZKGrant, Jefferson, Lonoke, Prairie47 min
Apr 30, 2:12 AM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Garland, Grant, Independence and 9 more4 hr
Apr 30, 2:12 AM CDTTornado WarningLZKJefferson, Lonoke, Prairie33 min
Apr 30, 2:30 AM CDTFlash Flood WarningLZKHot Spring3 hr
Apr 30, 2:54 AM CDTFlash Flood WarningLZKLonoke, Prairie, Pulaski, White, Woodruff4 hr
Apr 30, 2:57 AM CDTSpecial Weather StatementLZKPrairie, Woodruff48 min
Apr 30, 3:12 AM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff48 min
Apr 30, 3:53 AM CDTSpecial Weather StatementLZKJackson, Monroe, Woodruff52 min
Apr 30, 4:15 AM CDTSpecial Weather StatementLZKCleveland, Grant, Jefferson45 min
Apr 30, 4:36 AM CDTSpecial Weather StatementLZKLonoke, Prairie, Pulaski39 min
Apr 30, 4:45 AM CDTFlash Flood WarningLZKIndependence, Jackson, Woodruff3 hr
Apr 30, 4:52 AM CDTFlash Flood WarningLZKMonroe, Prairie, Woodruff3 hr
Apr 30, 5:00 AM CDTSpecial Weather StatementLZKFaulkner, Lonoke, Pulaski45 min
Apr 30, 5:14 AM CDTFlash Flood Warning EmergencyLZKCleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 2 more3 hr
Apr 30, 5:22 AM CDTFlash Flood WarningLZKHot Spring6 hr
Apr 30, 5:56 AM CDTFlash Flood WarningLZKArkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 3 more4 hr
Apr 30, 6:26 AM CDTFlash Flood WarningLZKFaulkner, Lonoke, Pulaski, Saline2 hr
Apr 30, 7:27 AM CDTFlash Flood Warning EmergencyLZKBaxter6 hr
Apr 30, 8:12 AM CDTFlash Flood WarningLZKCleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 3 more3 hr
Apr 30, 8:34 AM CDTAreal Flood WarningLZKFaulkner, Lonoke, Pulaski, Saline3 hr
Apr 30, 8:41 AM CDTAreal Flood WarningLZKFaulkner, Lonoke, Pulaski, Saline3 hr
Apr 30, 11:07 AM CDTAreal Flood WarningLZKCleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 5 more9 hr
Apr 30, 11:07 AM CDTFlash Flood WarningLZKPerry, Pulaski, Saline3 hr
Apr 30, 1:05 PM CDTAreal Flood WarningLZKBaxter12 hr

Nearby

Special Weather Statements in Arkansas, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.